On \(\alpha\)-Generalized Star Closed Sets in Bitopological Spaces

Main Article Content

A. Vadivel
R. Vijayalakshmi
D. Krishnaswamy


S. Somasundaram, M. Murugalingam and S. Palaniammal [1] introduced the concepts of \(\alpha\)-generalized star closed sets and \(\alpha\)-generalized star open sets in a topological space. A subset \(A\) of a topological space \(X\) is called \(\alpha\)-generalized star (briefly, \(\alpha g^*\)-closed set) if \(cl(A)\subseteq U\) whenever \(A \subseteq U\) and \(U\) is \(\alpha\)-open in \(X\). The complement of \(\alpha g^*\)-open set if \(X-A\) is \(\alpha g^*\)-closed. In this paper, the same concept was extended to bitopological spaces and we introduced the newly related concept of pairwise \(\alpha g^*\)-continuous mappings. Also \(\alpha G^*O\)-connectedness and \(\alpha G^*O\)-compactness are introduced in bitopological spaces and some of their properties are established.

Article Details

How to Cite
Vadivel, A., Vijayalakshmi, R., & Krishnaswamy, D. (2010). On \(\alpha\)-Generalized Star Closed Sets in Bitopological Spaces. Journal of Advanced Studies in Topology, 1(1), 63-71. https://doi.org/10.20454/jast.2010.207
Original Articles

Most read articles by the same author(s)

1 2 > >>